RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2004, Volume 4, Number 1, Pages 217–244 (Mi mmj149)  

This article is cited in 50 scientific papers (total in 50 papers)

Varieties over field with one element

Ch. Soulé

Institut des Hautes Études Scientifiques

Abstract: We propose a definition of varieties over “the field with one element”, a notion which had been imagined by Tits, Manin and others. Such a variety has an extension to the integers which is a usual algebraic variety. Examples include smooth toric varieties and euclidean lattices. We also define and compute a zeta function for these objects, and we propose a motivic interpretation of the image of Adams $J$-homomorphism.

Key words and phrases: Algebraic varieties, toric varieties, euclidean lattices, zeta functions, $J$-homomorphism.

DOI: https://doi.org/10.17323/1609-4514-2004-4-1-217-244

Full text: http://www.ams.org/.../abst4-1-2004.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 14A99, 14M25, 11M99, 55Q50
Received: May 6, 2003; in revised form August 28, 2003
Language:

Citation: Ch. Soulé, “Varieties over field with one element”, Mosc. Math. J., 4:1 (2004), 217–244

Citation in format AMSBIB
\Bibitem{Sou04}
\by Ch.~Soul\'e
\paper Varieties over field with one element
\jour Mosc. Math.~J.
\yr 2004
\vol 4
\issue 1
\pages 217--244
\mathnet{http://mi.mathnet.ru/mmj149}
\crossref{https://doi.org/10.17323/1609-4514-2004-4-1-217-244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2074990}
\zmath{https://zbmath.org/?q=an:1103.14003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594500010}


Linking options:
  • http://mi.mathnet.ru/eng/mmj149
  • http://mi.mathnet.ru/eng/mmj/v4/i1/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurokawa N., “Zeta functions over $\mathbb F_1$”, Proc. Japan Acad. Ser. A Math. Sci., 81:10 (2005), 180–184  crossref  mathscinet  zmath  isi  scopus
    2. Kurokawa N., “Values of absolute tensor products”, Proc. Japan Acad. Ser. A Math. Sci., 81:10 (2005), 185–190  crossref  mathscinet  zmath  isi  scopus
    3. Deitmar A., “Schemes over F-1”, Number Fields and Function Fields - Two Parallel Worlds, Progress in Mathematics, 239, 2005, 87–100  crossref  mathscinet  zmath  isi  scopus
    4. Lagarias J.C., “A note on absolute derivations and zeta functions”, Number Fields and Function Fields - Two Parallel Worlds, Progress in Mathematics, 239, 2005, 279–285  crossref  mathscinet  zmath  isi  scopus
    5. Manin Yu.I., “The notion of dimension in geometry and algebra”, Bull. Amer. Math. Soc. (N.S.), 43:2 (2006), 139–161  crossref  mathscinet  zmath  isi  scopus
    6. Crabb M.C., “Counting nilpotent endomorphisms”, Finite Fields Appl., 12:1 (2006), 151–154  crossref  mathscinet  zmath  isi  scopus
    7. Deitmar A., “Remarks on zeta functions and $K$-theory over $F_1$”, Proc. Japan Acad. Ser. A Math. Sci., 82:8 (2006), 141–146  crossref  mathscinet  zmath  isi  scopus
    8. Haran M.J.Sh., “Non-additive geometry”, Compos. Math., 143:3 (2007), 618–688  crossref  mathscinet  zmath  isi  scopus
    9. Deitmar A., Koyama Shin-ya, Kurokawa N., “Absolute zeta functions”, Proc. Japan Acad. Ser. A Math. Sci., 84:8 (2008), 138–142  crossref  mathscinet  zmath  isi  scopus
    10. Töen B., Vaquié M., “Au-dessous de $\mathrm{Spec}\mathbb Z$ [Under $\mathrm{Spec}\mathbb Z$]”, J. K-Theory, 3:3 (2009), 437–500  crossref  mathscinet  zmath  isi  scopus
    11. Connes A., Consani C., Marcolli M., “Fun with $\mathbb F_1$”, J. Number Theory, 129:6 (2009), 1532–1561  crossref  mathscinet  zmath  isi  scopus
    12. Buium A., Simanca S.R., “Arithmetic Differential Equations in Several Variables”, Ann Inst Fourier (Grenoble), 59:7 (2009), 2685–2708  crossref  mathscinet  zmath  isi
    13. Lorscheid O., “Functional equations for zeta functions of F-1-schemes”, C R Math Acad Sci Paris, 348:21–22 (2010), 1143–1146  crossref  mathscinet  zmath  isi  scopus
    14. Connes A., Consani C., “Schemes over F-1 and zeta functions”, Compos Math, 146:6 (2010), 1383–1415  crossref  mathscinet  zmath  isi  scopus
    15. Muger M., “Tensor Categories: a Selective Guided Tour”, Revista de La Union Matematica Argentina, 51:1 (2010), 95–163  mathscinet  zmath  isi
    16. Buium A., Simanca S.R., “Arithmetic partial differential equations, I”, Adv Math, 225:2 (2010), 689–793  crossref  mathscinet  zmath  isi  scopus
    17. Connes A., Consani C., “On the Notion of Geometry Over F-1”, J Algebraic Geom, 20:3 (2011), 525–557  crossref  mathscinet  zmath  isi
    18. von Bothmer H. -C. Graf, Hinsch L., Stuhler U., “Vector bundles over projective spaces. The case F-1”, Arch Math (Basel), 96:3 (2011), 227–234  crossref  mathscinet  zmath  isi  scopus
    19. Pena J.L., Lorscheid O., “Torified varieties and their geometries over F-1”, Math Z, 267:3–4 (2011), 605–643  crossref  mathscinet  zmath  isi  scopus
    20. Lescot P., “Absolute algebra II-Ideals and spectra”, J Pure Appl Algebra, 215:7 (2011), 1782–1790  crossref  mathscinet  zmath  isi  scopus
    21. Connes A., Consani C., “The hyperring of adele classes”, J Number Theory, 131:2 (2011), 159–194  crossref  mathscinet  zmath  isi  scopus
    22. Connes A., “The BC-system and L-functions”, Jpn J Math, 6:1 (2011), 1–44  crossref  mathscinet  zmath  isi
    23. Nuss Ph., Wambst M., “Non-Abelian Hopf Cohomology of Radford Products”, Algebr Represent Theory, 14:5 (2011), 977–1002  crossref  mathscinet  zmath  isi  scopus
    24. Banerjee A., “Derived schemes and the field with one element”, J Math Pures Appl (9), 97:3 (2012), 189–203  crossref  mathscinet  zmath  isi  scopus
    25. Chu Ch., Lorscheid O., Santhanam R., “Sheaves and K-theory for F-1-schemes”, Adv Math, 229:4 (2012), 2239–2286  crossref  mathscinet  zmath  isi  scopus
    26. Szczesny M., “On the Hall algebra of coherent sheaves on P-1 over F-1”, J Pure Appl Algebra, 216:3 (2012), 662–672  crossref  mathscinet  zmath  isi  scopus
    27. Lorscheid O., “The geometry of blueprints Part I: Algebraic background and scheme theory”, Adv Math, 229:3 (2012), 1804–1846  crossref  mathscinet  zmath  isi  scopus
    28. Connes A., Consani C., “the Arithmetic Site”, C. R. Math., 352:12 (2014), 971–975  crossref  mathscinet  zmath  isi  scopus
    29. Lorscheid O., “Blueprints - Towards Absolute Arithmetic?”, J. Number Theory, 144 (2014), 408–421  crossref  mathscinet  zmath  isi  scopus
    30. Chang L.N., Lewis Z., Minic D., Takeuchi T., “Quantum F-Un: the Q=1 Limit of Galois Field Quantum Mechanics, Projective Geometry and the Field With One Element”, J. Phys. A-Math. Theor., 47:40 (2014), 405304  crossref  mathscinet  zmath  isi  scopus
    31. Jin Zh., Marcolli M., “Endomotives of Toric Varieties”, J. Geom. Phys., 77 (2014), 48–71  crossref  mathscinet  zmath  isi  scopus
    32. Szczesny M., “on the Hall Algebra of Semigroup Representations Over”, Math. Z., 276:1-2 (2014), 371–386  crossref  mathscinet  zmath  isi  scopus
    33. Marcolli M., Thorngren R., “Thermodynamic Semirings”, J. Noncommutative Geom., 8:2 (2014), 337–392  crossref  mathscinet  zmath  isi  elib  scopus
    34. Connes A., Consani C., “on the Arithmetic of the Bc-System”, J. Noncommutative Geom., 8:3 (2014), 873–945  crossref  mathscinet  zmath  isi  scopus
    35. Lescot P., “Prime and Primary Ideals in Semirings”, Osaka J. Math., 52:3 (2015), 721–736  mathscinet  zmath  isi
    36. Deitmar A., Koyama Sh.-ya., Kurokawa N., “Counting and Zeta Functions Over F-1”, Abh. Math. Semin. Univ. Hamburg, 85:1 (2015), 59–71  crossref  mathscinet  zmath  isi  scopus
    37. Lo Catharine Wing Kwan, Marcolli M., “F-Zeta-Geometry, Tate Motives, and the Habiro Ring”, Int. J. Number Theory, 11:2 (2015), 311–339  crossref  mathscinet  zmath  isi  scopus
    38. Lagarias J.C., “a Family of Measures on Symmetric Groups and the Field With One Element”, J. Number Theory, 161:SI (2016), 311–342  crossref  mathscinet  zmath  isi  scopus
    39. Izv. Math., 80:4 (2016), 751–758  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    40. Deitmar A., Kang M.-H., “Zeta Functions of F-1-Buildings”, J. Math. Soc. Jpn., 68:2 (2016), 807–822  crossref  mathscinet  zmath  isi  scopus
    41. Haran M.J.Sh., “New Foundations For Geometry-Two Non-Additive Languages For Arithemtical Geometry Introduction”, Mem. Am. Math. Soc., 246:1166 (2017), 1+  crossref  mathscinet  isi  scopus
    42. Le Bruyn L., “Linear Recursive Sequences and Spec(Z) Over F-1”, Commun. Algebr., 45:7 (2017), 3150–3158  crossref  mathscinet  zmath  isi  scopus
    43. Mahanta S., “G-Theory of F-1-Algebras i: the Equivariant Nishida Problem”, J. Homotopy Relat. Struct., 12:4 (2017), 901–930  crossref  zmath  isi  scopus
    44. Kurokawa N., Tanaka H., “Absolute Zeta Functions and the Automorphy”, Kodai. Math. J., 40:3 (2017), 584–614  crossref  zmath  isi
    45. Rafael Díaz, “Quantum Boolean algebras”, Algebra Discrete Math., 24:1 (2017), 106–143  mathnet
    46. Lorscheid O., “The Geometry of Blueprints Part II: Tits-Weyl Models of Algebraic Groups”, Forum Math. Sigma, 6 (2018), e20  crossref  mathscinet  zmath  isi
    47. Lorscheid O., Szczesny M., “Quasicoherent Sheaves on Projective Schemes Over F-1”, J. Pure Appl. Algebr., 222:6 (2018), 1337–1354  crossref  mathscinet  zmath  isi  scopus
    48. Kurokawa N., Tanaka H., “Absolute Zeta Functions and Absolute Automorphic Forms”, J. Geom. Phys., 126:SI (2018), 168–180  crossref  mathscinet  zmath  isi  scopus
    49. Kurokawa N., Taguchi Yu., “A P-Analogue of Euler'S Constant and Congruence Zeta Functions”, Proc. Jpn. Acad. Ser. A-Math. Sci., 94:2 (2018), 13–16  crossref  mathscinet  zmath  isi  scopus
    50. Jun J., “Algebraic Geometry Over Hyperrings”, Adv. Math., 323 (2018), 142–192  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:412
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020